Rocky Mountain Journal of Mathematics

Analytic Functions with $H\,^p\,$-Derivative

Daniel Girela and María Auxiliadora Márquez

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 35, Number 2 (2005), 517-530.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181069743

Digital Object Identifier
doi:10.1216/rmjm/1181069743

Mathematical Reviews number (MathSciNet)
MR2135582

Zentralblatt MATH identifier
1077.30029

Subjects
Primary: 30D55

Citation

Girela, Daniel; Márquez, María Auxiliadora. Analytic Functions with $H\,^p\,$-Derivative. Rocky Mountain J. Math. 35 (2005), no. 2, 517--530. doi:10.1216/rmjm/1181069743. https://projecteuclid.org/euclid.rmjm/1181069743


Export citation

References

  • A. Aleman and J.A. Cima, An integral operator inequality on $H^p$ and Hardy's inequality, J. Analyse Math. 85 (2001), 157-176.
  • J.M. Anderson, J. Clunie and Ch. Pommerenke, On Bloch functions and normal functions, J. Reine Angew. Math. 270 (1974), 12-37.
  • A. Baernstein, Analytic functions of bounded mean oscillation, in Aspects of contemporary complex analysis (D. Brannan and J. Clunie, eds.), Academic Press, New York, 1980.
  • O. Blasco, D. Girela and M. A. Márquez, Mean growth of the derivative of analytic functions, bounded mean oscillation and normal functions, Indiana Univ. Math. J. 47 (1998), 893-912.
  • O. Blasco and G. Soares de Souza, Spaces of analytic functions on the disc where the growth of $M_p(F,r)$ depends on a weight, J. Math. Anal. Appl. 147 (1990), 580-598.
  • P.L. Duren, Theory of $H^p$ spaces, Academic Press, New York, 1970.
  • M. Essén and J. Xiao, Some results on $Q_p$ spaces, $0<p<1$, J. Reine Angew. Math. 485 (1997), 173-195.
  • J.B. Garnett, Bounded analytic functions, Academic Press, New York, 1981.
  • D. Girela, On a theorem of Privalov and normal functions, Proc. Amer. Math. Soc. 125 (1997), 433-442.
  • --------, Mean Lipschitz spaces and bounded mean oscillation, Illinois J. Math. 41 (1997), 214-230.
  • --------, Analytic functions of bounded mean oscillation, in Complex function spaces (Mekrijärvi 1999) (R. Aulaskari, ed.), Univ. of Joensuu, Dept. Math., Rep. Ser. 4 (2001), 61-170.
  • D. Girela and C. González, Some results on mean Lipschitz spaces of analytic functions, Rocky Mountain J. Math. 30 (2000), 901-922.
  • --------, Mean growth of the derivative of infinite Blaschke products, Complex Variables Theory Appl. 45 (2001), 1-10.
  • D. Girela and M.A. Márquez, Mean growth of $H^p$ functions, Publ. Mat. 42 (1998), 301-318.
  • G.H. Hardy and J.E. Littlewood, Some properties of fractional integrals, II, Math. Z. 34 (1932), 403-439.
  • G.D. Levshina, Coefficient multipliers of Lipschitz functions, Mat. Zametki 52 (1992), 68-77; Math. Notes 52 (1993), 1124-1130 (in English).
  • S. Yamashita, A non-normal function whose derivative is of Hardy class $H^p$, $0<p<1$, Canad. Math. Bull. 23 (1980), 499-500.